I have been having High Blood Pressure and I have been diagnosed with an Enlarged heart and Angina. My Cholestrol is 269. I am taking these medicines 1)Avapro 300mg 2)Accupril 40mg 3)Lopressor 100mg 4)HCTZ 12.5 mg 5)Lescol 6)Nitroglycerin 7)Aspirin 81 mg 8)Premarin .625 9)Levoxyl 1mg 10)Detrol 2mg.
I continue to have mild to severe chest pains. I am getting very worried because I am on so much medication, yet I continue to have these chest pains. The nitro helps but I can't take the severe headache that comes with it. The Angiogram and stress test showed that I had no blockage. This week with the chest pains I was experiencing sweating but then cold chills and nausea. Is this something I just have to learn to live with or should I get a second opinion? There is heart disease in my family. I am worried about having a Heart Attack while the Dr. says there is nothing to worry about.
Very Scared, Cathy
Apparently there is a 'special" on enlarged heart questions as yours is the 3rd today! It is possible you are having coronary artery spasm and this may be helped by a calcium channel blocker medication. It could also be due to heart failure. In any case you can probably get relief from your symptoms with some adjustments of your medications. I would consider seeing a specialist in heart failure. If you would like to be seen here we have a heart failure center and you can make an appointment by calling the number below.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.